3 doctors weighed in:

Is there any way to quickly recover from mono because amoxicillin has given me a terrible rash?

3 doctors weighed in
Dr. Heidi Fowler
Psychiatry
1 doctor agrees

In brief: I am quite confused

because mononucleosis is not treated with an antibiotic.
Are you sure you have mono? Who prescribed the amoxicillin? Please let your doctor know about this rash asap. You will need to stop amoxicillin if it is the culprit for the rash.

In brief: I am quite confused

because mononucleosis is not treated with an antibiotic.
Are you sure you have mono? Who prescribed the amoxicillin? Please let your doctor know about this rash asap. You will need to stop amoxicillin if it is the culprit for the rash.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Anifat Balogun
ENT - Head & Neck Surgery

In brief: Stop Amoxicillin

It is not uncommon for a patient with infectious mononucleosis to develop a rash if they are given Amoxicillin or similar antibiotic.
To treat, stop the offending antibiotic and give an antihistamine like Benadryl (diphenhydramine) or zyrtec/ Cetirizine to decrease itching.

In brief: Stop Amoxicillin

It is not uncommon for a patient with infectious mononucleosis to develop a rash if they are given Amoxicillin or similar antibiotic.
To treat, stop the offending antibiotic and give an antihistamine like Benadryl (diphenhydramine) or zyrtec/ Cetirizine to decrease itching.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors